MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MACH1; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION MACH1; CATHETER, PERCUTANEOUS
Model Number 1770
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/31/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that device detachment occurred.An 8f mach 1 guide catheter was selected for use.After the procedure was completed, a small ring-shaped object was observed floating in the left ventricle.The physician thought that the tip of the guide catheter had fallen off.The procedure had been completed with this device.No further patient complications were reported.
 
Additional Manufacturer Narrative
E1 - initial reporter city: (b)(6).
 
Additional Manufacturer Narrative
E1 - initial reporter city: (b)(6).Device evaluated by mfr.: the device was returned for analysis.Visual and microscopic observation revealed that the device tip was intact.No additional device damage identified on device.Media provided by the site was reviewed and found to show no damage to the device and the device tip appeared intact.
 
Event or Problem Description

Brand Name
MACH1
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
FLEXTRONICS INTERNATIONL EUROPE B V
6201 america center drive
san jose CA 95002
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key18754497
Report Number2124215-2024-05636
Device Sequence Number6337892
Product Code DQY
UDI-Device Identifier08714729383772
UDI-Public08714729383772
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K020028
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/13/2024
Device Model Number1770
Device Catalogue Number1770
Device Lot Number0060325287
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/31/2024
Supplement Date Received by Manufacturer04/15/2024
Initial Report FDA Received Date02/21/2024
Supplement Report FDA Received Date04/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown